# SDR AALA20040700

- Difficulty date: June 25, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NUMBER THREE GANTRY BEAM AT FRAME 49 1 IS CRACKED APPROXIMATELY THREE EIGHTS OF AN INCH LONG.  AREA WAS MODIFIED PER ECO 1273AD TO ACCOMPLISH NDT INSPECTION.  STOP DRILLED CRACK AND HIGH FREQUENCY EDDY CURRENT CONFIRMED CRACK TERMINATED IN STOP DRILL HOLE.  INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH ESO 30595 DATED JUNE 25, 2004 REPAIR NUMBER 40 531500 3477.
